Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Division is "Mathematics" and Year is 2022

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Number of items: 63.

Article

Abdi, Ahmad ORCID: 0000-0002-3008-4167, Cornuéjols, Gérard, Guenin, Bertrand and Tunçel, Levent (2022) Clean clutters and dyadic fractional packings. SIAM Journal on Discrete Mathematics. ISSN 0895-4801

Abdi, Ahmad ORCID: 0000-0002-3008-4167, Cornuéjols, Gérard, Guenin, Bertrand and Tunçel, Levent (2022) Testing idealness in the filter oracle model. Operations Research Letters. ISSN 0167-6377 (In Press)

Abdi, Ahmad ORCID: 0000-0002-3008-4167, Cornuéjols, Gérard and Superdock, Matt (2022) Clean tangled clutters, simplices, and projective geometries. Journal of Combinatorial Theory, Series B, 154. 60 - 92. ISSN 0095-8956

Abdi, Ahmad ORCID: 0000-0002-3008-4167, Cornuéjols, Gérard P. and Palion, Zuzanna (2022) On dyadic fractional packings of T-joins. SIAM Journal on Discrete Mathematics. ISSN 0895-4801 (In Press)

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Hng, Eng Keat, Skokan, Jozef ORCID: 0000-0003-3996-7676 and Davies, Ewan (2022) An approximate blow-up lemma for sparse hypergraphs. Procedia Computer Science, 195. 394 - 403. ISSN 1877-0509

Alpern, Steve, Bui, Thuy, Lidbetter, Thomas and Papadaki, Katerina (2022) Continuous patrolling games. Operations Research. ISSN 0030-364X

Ashkenazi-Golan, Galit, Flesch, János, Predtetchinski, Arkadi and Solan, Eilon (2022) Regularity of the minmax value and equilibria in multiplayer Blackwell games. Israel Journal of Mathematics. ISSN 0021-2172 (In Press)

Ashkenazi-Golan, Galit, Krasikov, Ilia, Rainer, Catherine and Solan, Eilon (2022) Absorption paths and equilibria in quitting games. Mathematical Programming. ISSN 0025-5610

Barbour, A.D., Brightwell, Graham and Luczak, Malwina J. (2022) Long-term concentration of measure and cut-off. Stochastic Processes and Their Applications, 152. 378 - 423. ISSN 0304-4149

Berndt, Sebastian, Eberle, Franziska and Megow, Nicole (2022) Online load balancing with general reassignment cost. Operations Research Letters, 50 (3). 322 - 328. ISSN 0167-6377

Böttcher, Julia ORCID: 0000-0002-4104-3635, Parczyk, Olaf, Sgueglia, Amedeo and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2022) Cycle factors in randomly perturbed graphs. Procedia Computer Science, 195. 404 - 411. ISSN 1877-0509

Böttcher, Julia ORCID: 0000-0002-4104-3635, Parczyk, Olaf, Sgueglia, Amedeo and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2022) Triangles in randomly perturbed graphs. Combinatorics, Probability and Computing. ISSN 0963-5483

Coja-Oghlan, Amin, Loick, Philipp, Mezei, Balazs F. and Sorkin, Gregory B. ORCID: 0000-0003-4935-7820 (2022) The ising antiferromagnet and max cut on random regular graphs. SIAM Journal on Discrete Mathematics, 36 (2). 1306 - 1342. ISSN 0895-4801

Cominetti, Roberto, Correa, José and Olver, Neil ORCID: 0000-0001-8897-5459 (2022) Long-term behavior of dynamic equilibria in fluid queuing networks. Operations Research, 70 (1). 516 - 526. ISSN 0030-364X

Correa, José, Dütting, Paul, Fischer, Felix and Schewior, Kevin (2022) Prophet inequalities for independent and identically distributed random variables from an unknown distribution. Mathematics of Operations Research, 47 (2). 847 - 1705. ISSN 0364-765X

Dadush, Daniel, Koh, Zhuan Khye, Natura, Bento and Végh, László A. ORCID: 0000-0003-1152-200X (2022) An accelerated Newton–Dinkelbach method and its application to two variables per inequality systems. Mathematics of Operations Research. ISSN 0364-765X (In Press)

Eberle, Franziska, Hoeksma, Ruben, Megow, Nicole, Nölke, Lukas, Schewior, Kevin and Simon, Bertrand (2022) Speed-robust scheduling: sand, bricks, and rocks. Mathematical Programming. ISSN 0025-5610

Frankl, Nora (2022) Large equilateral sets in subspaces of ℓ∞n of small codimension. Discrete and Computational Geometry, 67 (3). pp. 882-893. ISSN 0179-5376

Frascaria, Dario and Olver, Neil ORCID: 0000-0001-8897-5459 (2022) Algorithms for flows over time with scheduling costs. Mathematical Programming, 192 (1-2). 177 - 206. ISSN 0025-5610

Froese, Vincent, Hertrich, Christoph and Niedermeier, Rolf (2022) The computational complexity of ReLU network training parameterized by data dimensionality. Journal of Artificial Intelligence Research, 74. pp. 1775-1790. ISSN 1076-9757

Gapeev, Pavel V. (2022) Discounted optimal stopping problems in continuous hidden Markov models. Stochastics: an International Journal of Probability and Stochastic Processes, 94 (3). 335 - 364. ISSN 1744-2508

Gapeev, Pavel V. (2022) Perpetual American double lookback options on drawdowns and drawups with floating strikes. Methodology and Computing in Applied Probability, 24 (2). 749 - 788. ISSN 1387-5841

Gapeev, Pavel V. and Al Motairi, Hessah (2022) Discounted optimal stopping problems in first-passage time models with random thresholds. Journal of Applied Probability, 59 (3). 714 - 733. ISSN 0021-9002

Gapeev, Pavel V., Kort, Peter M., Lavrutich, Maria N. and Thijssen, Jacco J. J. (2022) Optimal double stopping problems for maxima and minima of geometric Brownian motions. Methodology and Computing in Applied Probability, 24 (2). 789 - 813. ISSN 1387-5841

Gapeev, Pavel V. and Li, Libo (2022) Optimal stopping problems for maxima and minima in models with asymmetric information. Stochastics: an International Journal of Probability and Stochastic Processes, 94 (4). 602 - 628. ISSN 1744-2508

Gapeev, Pavel V. and Li, Libo (2022) Perpetual American standard and lookback options with event risk and asymmetric information. SIAM Journal on Financial Mathematics, 13 (3). 773 - 801. ISSN 1945-497X

Ghamami, Samim, Glasserman, Paul and Young, Hobart (2022) Collateralized networks. Management Science, 68 (3). 2202 - 2225. ISSN 0025-1909

Janson, Svante and Sorkin, Gregory B. ORCID: 0000-0003-4935-7820 (2022) Successive minimum spanning trees. Random Structures & Algorithms, 61 (1). 126 - 172. ISSN 1042-9832

Kotsialou, Grammateia, Kuralbayeva, Karlygash and Laing, Timothy (2022) Blockchain's potential in forest offsets, the voluntary carbon markets and REDD+. Environmental Conservation, 49 (3). 137 - 145. ISSN 0376-8929

Lavollée, Jérémy and Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2022) Bounding the number of edges of matchstick graphs. SIAM Journal on Discrete Mathematics, 36 (1). 777 - 785. ISSN 0895-4801

Lavollée, Jérémy and Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2022) The number of small-degree vertices in matchstick graphs. Australasian Journal of Combinatorics. ISSN 2202-3518 (In Press)

Liebenau, Anita, Mattos, Letícia, Mendonça, Walner and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2022) Asymmetric Ramsey properties of random graphs involving cliques and cycles. Random Structures & Algorithms. ISSN 1042-9832

Naszódi, Márton and Swanepoel, Konrad J. ORCID: 0000-0002-1668-887X (2022) Contacts in totally separable packings in the plane and in high dimensions. Journal of Computational Geometry, 13 (1). pp. 471-483. ISSN 1920-180X

Natário, José and Sasane, Amol (2022) Decay of solutions to the Klein-Gordon equation on some expanding cosmological spacetimes. Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 23 (7). 2345 - 2389. ISSN 0246-0203

Olver, Neil ORCID: 0000-0001-8897-5459, Schalekamp, Frans, van der Ster, Suzanne, Stougie, Leen and van Zuylen, Anke (2022) A duality based 2-approximation algorithm for maximum agreement forest. Mathematical Programming. ISSN 0025-5610

Orlin, James B. and Végh, László A. ORCID: 0000-0003-1152-200X (2022) Directed shortest paths via approximate cost balancing. Journal of the ACM. ISSN 0004-5411

Pierro, Emilio (2022) Hurwitz generation in groups of types F4, E6 2E6, E7 and E8. Journal of Group Theory, 25 (4). 753 - 780. ISSN 1433-5883

Ramdas, Aaditya, Ruf, Johannes, Larsson, Martin and M. Koolen, Wouter (2022) Testing exchangeability: fork-convexity, supermartingales and e-processes. International Journal of Approximate Reasoning, 141. 83 - 109. ISSN 0888-613X

Ruf, Johannes and Wang, Weiguan (2022) Hedging with linear regressions and neural networks. Journal of Business and Economic Statistics, 40 (4). 1442 - 1454. ISSN 0735-0015

Sasane, Amol (2022) Doubly invariant subspaces of the Besicovitch space. Methods of Functional Analysis and Topology,. ISSN 1029-3531 (In Press)

Sasane, Amol (2022) Generation of the special linear group by elementary matrices in some measure Banach algebras. Studia Mathematica. ISSN 0039-3223 (In Press)

Sasane, Amol and Roitman, Moshe (2022) On the Gleason-Kahane-Żelazko theorem for associative algebras. Results in Mathematics. ISSN 1422-6383 (In Press)

Sasane, Amol J. (2022) A law of conservation of symbols. American Mathematical Monthly, 129 (2). p. 182. ISSN 0002-9890

Veraart, Luitgard A. M. ORCID: 0000-0003-1183-2227 (2022) When does portfolio compression reduce systemic risk? Mathematical Finance, 32 (3). 727 - 778. ISSN 0960-1627

Wang, Weiguan and Ruf, Johannes (2022) A note on spurious model selection. Quantitative Finance, 22 (10). 1797 - 1800. ISSN 1469-7688

Williams, Aled (2022) Finding an optimal proximity bound in a very special scenario. WSEAS Transactions on Mathematics, 21. 600 - 603. ISSN 1109-2769

Černý, Aleš and Ruf, Johannes (2022) Simplified stochastic calculus via semimartingale representations. Electronic Journal of Probability, 27. 1 - 32. ISSN 1083-6489

Book Section

Abdi, Ahmad ORCID: 0000-0002-3008-4167, Cornuéjols, Gérard, Guenin, Bertrand and Tunçel, Levent (2022) Total dual dyadicness and dyadic generating sets. In: Aardal, Karen and Sanità, Laura, (eds.) Integer Programming and Combinatorial Optimization - 23rd International Conference, IPCO 2022, Proceedings. Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics),13265. Springer Science and Business Media Deutschland GmbH, pp. 1-14. ISBN 9783031069000

Behera, Balaram, Husić, Edin ORCID: 0000-0002-6708-5112, Jain, Shweta, Roughgarden, Tim and Seshadhri, C. (2022) FPT algorithms for finding near-cliques in c-closed graphs. In: Braverman, Mark, (ed.) 13th Innovations in Theoretical Computer Science Conference, ITCS 2022. Leibniz International Proceedings in Informatics, LIPIcs. Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing, 17:1 - 17:24. ISBN 9783959772174

Brustle, Johannes, Correa, José, Dütting, Paul and Verdugo, Victor (2022) The competition complexity of dynamic pricing. In: EC 2022: Proceedings of the 23rd ACM Conference on Economics and Computation. EC 2022 - Proceedings of the 23rd ACM Conference on Economics and Computation. Association for Computing Machinery, Inc, 303 - 320. ISBN 9781450391504

Brustle, Johannes, Dütting, Paul and Sivan, Balasubramanian (2022) Price manipulability in first-price auctions. In: WWW 2022 - Proceedings of the ACM Web Conference 2022. WWW 2022 - Proceedings of the ACM Web Conference 2022. Association for Computing Machinery, Inc, New York, NY, 58 - 67. ISBN 9781450390965

Dadush, Daniel, Koh, Zhuan Khye, Natura, Bento and Végh, László A A. ORCID: 0000-0003-1152-200X (2022) On circuit diameter bounds via circuit imbalances. In: Aardal, Karen and Sanità, Laura, (eds.) Integer Programming and Combinatorial Optimization - 23rd International Conference, IPCO 2022, Proceedings. Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics),13265. Springer Science and Business Media Deutschland GmbH, 140 - 153. ISBN 9783031069000

Dadush, Daniel, Végh, László A. ORCID: 0000-0003-1152-200X and Zambelli, Giacomo (2022) On finding exact solutions of linear programs in the oracle model. In: Naor, Joseph (Seffi) and Buchbinder, Niv, (eds.) Proceedings of the 2022 Annual ACM-SIAM Symposium on Discrete Algorithms (SODA). Proceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms. Society for industrial and applied mathematics, 2700 - 2722. ISBN 9781611977073

Elkin, Michael and Trehan, Chhaya (2022) (1 + ϵ)-Approximate shortest paths in dynamic streams. In: Chakrabarti, Amit and Swamy, Chaitanya, (eds.) Approximation, Randomization, and Combinatorial Optimization. Algorithms and Techniques (APPROX/RANDOM 2022). Leibniz International Proceedings in Informatics, LIPIcs,51. Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing, Germany, 51:1 – 51:23. ISBN 9783959772495

Elkin, Michael and Trehan, Chhaya (2022) Brief announcement: (1+)-approximate shortest paths in dynamic streams. In: PODC 2022 - Proceedings of the 2022 ACM Symposium on Principles of Distributed Computing. Proceedings of the Annual ACM Symposium on Principles of Distributed Computing. Association for Computing Machinery, pp. 57-59. ISBN 9781450392624

Garg, Jugal, Tao, Yixin and Végh, László A. ORCID: 0000-0003-1152-200X (2022) Approximating equilibrium under constrained piecewise linear concave utilities with applications to matching markets. In: Naor, Joseph (Seffi) and Buchbinder, Niv, (eds.) Proceedings of the 2022 Annual ACM-SIAM Symposium on Discrete Algorithms (SODA). Proceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms (SODA). Society for industrial and applied mathematics, 2269 - 2284. ISBN 9781611977073

Husić, Edin, Loho, Georg, Smith, Ben and Végh, László A. ORCID: 0000-0003-1152-200X (2022) On complete classes of valuated matroids. In: Naor, Joseph (Seffi) and Buchbinder, Niv, (eds.) Proceedings of the 2022 Annual ACM-SIAM Symposium on Discrete Algorithms (SODA). Proceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms. Society for industrial and applied mathematics, 945 - 962. ISBN 9781611977073

Jahani, Sahar and von Stengel, Bernhard ORCID: 0000-0002-3488-8322 (2022) Automated equilibrium analysis of 2 × 2 × 2 games. In: Kanellopoulos, Panagiotis, Kyropoulou, Maria and Voudouris, Alexandros, (eds.) Algorithmic Game Theory - 15th International Symposium, SAGT 2022, Proceedings. Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics). Springer Science and Business Media Deutschland GmbH, pp. 223-237. ISBN 9783031157134

Jiang, Shunhua, Natura, Bento and Weinstein, Omri (2022) A faster interior-point method for sum-of-squares optimization. In: Bojanczyk, Mikolaj, Merelli, Emanuela and Woodruff, David P., (eds.) 49th EATCS International Conference on Automata, Languages, and Programming, ICALP 2022. Leibniz International Proceedings in Informatics, LIPIcs. Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing. ISBN 9783959772358

Koh, Zhuan Khye and Loho, Georg (2022) Beyond value iteration for parity games: strategy iteration with universal trees. In: Szeider, Stefan, Ganian, Robert and Silva, Alexandra, (eds.) Leibniz International Proceedings in Informatics, LIPIcs. Leibniz International Proceedings in Informatics, LIPIcs. Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing. ISBN 9783959772563

Lachish, Oded, Reidl, Felix and Trehan, Chhaya (2022) When you come at the king you best not miss. In: Proceedings of the FSTTCS: 42nd IARCS Annual Conference on Foundations of Software Technology and Theoretical Computer Science. UNSPECIFIED. (In Press)

Olver, Neil ORCID: 0000-0001-8897-5459, Sering, Leon and Vargas Koch, Laura (2022) Continuity, uniqueness and long-term behavior of Nash flows over time. In: IEEE Symposium on Foundations of Computer Science (FOCS) 2022. IEEE Press.

Orlin, James B. and Végh, László A. ORCID: 0000-0003-1152-200X (2022) Directed shortest paths via approximate cost balancing. In: Marx, Daniel, (ed.) ACM-SIAM Symposium on Discrete Algorithms, SODA 2021. Proceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms. Association for Computing Machinery, 235 - 254. ISBN 9781611976465

This list was generated on Sun Nov 27 10:00:37 2022 GMT.